Generalized decomposition of electromagnetic fields in bi-anisotropic media

I. Lindell, F. Olyslager

    Research output: Contribution to journalArticleScientificpeer-review

    25 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1584-1585
    JournalIEEE Transactions on Antennas and Propagation
    Volume46
    Issue number10
    Publication statusPublished - 1998
    MoE publication typeA1 Journal article-refereed

    Keywords

    • bi-anisotropic media
    • electromagnetic theory

    Cite this